# SDR UALA2011110706023

- Difficulty date: November 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 71,083 hours, 21,682 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L & 1R - EXIT IDENTIFIER SIGNS DO NOT ILLUMINATE DURING TEST OF INTERIOR EMERGENCY LIGHTS.   BY- 054816 :TRIED NEW POWER SUPPLY M731 AND INVERTER M10822 NO HELP.  SEAT 1AB AND GALLEY AISLE LIGHT ALSO INOP.  REF WDM 33-51-21 PG 5A SH1.  CONT OF AMIS ITEM 0832018 :FOUND 6VDC AT INPUT OF INVERTER AND GROUND AT CONNECTOR D6608 PIN 5.  NO OUTPUT FROM INVERTER.  TRIED NEW INVERTERS, NO HELP.  CONT OF AMIS ITEM 0832025.  FOUND SHORTED WIRE AT LIGHT CONNECTOR OF SEAT 1A, REPAIRED WIRE, SYSTEM CHECKS GOOD.
